See Alike in...

Alike App

Browser

caramelbunny

370d

I've been put on and taken off every anxiety/depression med due to major side effects or simply because they did nothing for me. this had been a neverending cycle for 6 years until a month ago my doctor told me she can no longer help me. I have tried therapy and have been sent to a psychiatric hospital. I don't know what to do anymore I feel so bad wasting everyones time when I can't be fixed.

Top reply
    • caramelbunny

      368d

      ive thought about trying psychedelics but unfortunately I have no access to any of them nor are there any facilities for it in my area

    • caramelbunny

      368d

      ive thought about trying psychedelics but unfortunately I have no access to any of them nor are there any facilities for it in my area

    • seedling

      369d

      My first thought is plant medicines or psychedelics since it sounds like you've tried everything else. Mushrooms, Ayahuasca, peyote, MDMA, etc. Look up the MAPS organization. They might have some helpful information.

    • Pattie96

      369d

      Try EMDR therapy if you have traumatic events. I don’t believe talk therapy is helpful for many people.

    • SleepyAnya

      370d

      You may want to look into TMS or Ketamine infusions. My sister’s depression was really treatment resistant and Ketamine infusions have been the only thing to help in a significant way. It may not be legal yet though depending on where you live. TMS is supposed to be really effective as well, but less so in people with bipolar/manic depression, it doesn’t sound like that’s relevant to you though. You’re not wasting anyone’s time, their job is to help you. I’m sorry that doctor gave up, but it does not mean you are hopeless, things can still get better. I hope you’ll find the will to keep trying.

      • caramelbunny

        369d

        @SleepyAnya I am really scared of TMS but I will definitely look into ketamine infusions, thank you ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion